# SDR FDEA201203160979

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 42,080 hours, 28,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE L1 ENTRY DOOR DOES NOT ILLUMINATE.  FOUND BATTERY PACK FOR EMERGENCY EXIT L1 ENTRY DOOR LOOSE, REPOSITIONED EMERGENCY BATTERY PACK FOR L1 ENTRY DOOR, PERFORMED OPS CHECK IN REF AMM 33-50-101-2.  OPS CHECKED OK. ACFT OK FOR  SERVICE.
